# SDR HALA2017081600225

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 103,989 hours, 18,670 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Decoder
- Condition: Malfunctioned
- Location: Selcal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT HF SELCAL INOP. CLEANED AND RE-RACKED SELCAL DECODER. OPS CHECK OK. REF AMM TASK 23-21-01-004-01.
